Web of Science: 1 citations, Scopus: 2 citations, Google Scholar: citations
Darboux integrability of a simplified Friedmann-Robertson-Walker Hamiltonian system
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matematica)

Date: 2012
Note: Número d'acord de subvenció MINECO/MTM2008-03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Published in: Journal of Nonlinear Mathematical Physics, Vol. 19, Núm. 4 (2012) , p. 607-617, ISSN 1776-0852

DOI: 10.1142/S1402925112500362


Postprint
11 p, 609.9 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2021-03-02



   Favorit i Compartir